Ask an expert
Question

03 Feb 2003

lost of sexuality
On my question (31-1-03)she lost her libido well still taking the drugs sesanol & pathedine.
She was given these drugs before & after the golstone operation.She is now using myprodil as the doctors have found she have become addictive to those drugs.

Will the drug libido help in this instance. Please advice.

Thank you.
Answer 387 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Fish, her libido should have normalised within a couple of weeks of stopping the drugs. Taking Libido tablets can’t do any harm, so I suppose it’s worth the try. You can of course also try to spend more time on fore play and see if that doesn’t improve things. I wrote something on the topic a while ago and if you’re interested in a copy, you can mail me at netdoc@mweb.co.za. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.